EconPapers    
Economics at your fingertips  
 

A Recursive Algorithm for Selling at the Ultimate Maximum in Regime-Switching Models

Yue Liu and Nicolas Privault
Additional contact information
Yue Liu: Jiangsu University

Methodology and Computing in Applied Probability, 2018, vol. 20, issue 1, 369-384

Abstract: Abstract We propose a recursive algorithm for the numerical computation of the optimal value function inf t ≤ τ ≤ T 𝔼 sup 0 ≤ s ≤ T Y s / Y τ F t $\inf _{t\le \tau \le T} \mathbb {E} \left [\sup _{0\le s\le T } Y_{s} / Y_{\tau } \left | {\mathcal F}_{t}\right .\right ] $ over the stopping times τ with respect to the filtration of a geometric Brownian motion Y t with Markovian regime switching. This method allows us to determine the boundary functions of the optimal stopping set when no associated Volterra integral equation is available. It applies in particular when regime-switching drifts have mixed signs, in which case the boundary functions may not be monotone.

Keywords: Optimal stopping; Markovian regime switching; Non-monotone free boundary; Recursive approximation; 93E20; 60G40; 60J28; 35R35; 91G80; 91G60 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-017-9558-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:20:y:2018:i:1:d:10.1007_s11009-017-9558-3

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-017-9558-3

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-08-07
Handle: RePEc:spr:metcap:v:20:y:2018:i:1:d:10.1007_s11009-017-9558-3